MAUDE Adverse Event Report: ABBOTT IRELAND ARCHITECT CEA REAGENT KIT; SYSTEM, TEST, CARCINOEMBRYONIC ANTIGEN

ABBOTT IRELAND ARCHITECT CEA REAGENT KIT; SYSTEM, TEST, CARCINOEMBRYONIC ANTIGEN
Model Number 07K68-27
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed a falsely decreased architect cea result of <0.5 ng/ml for a patient sample that retested at 1130 ng/ml.No adverse impact to patient management was reported.
 
Additional Manufacturer Narrative
This follow up is submitted to populate fields d8 and/or h6 with data that had previously been provided in field h10.There is no change to the content of the data.
 
Additional Manufacturer Narrative
Health effect impact code: f26.Component code: g01003.D8.Was this device serviced by a third party? no.The complaint investigation for the observed potential false depressed cea result included a search for similar complaints, and review of complaint text, trending data, labelling, and device history records.Return testing was not completed as returns were not available.Performance of reagent lot 19654fn00 was evaluated using world wide data from abbottlink.The patient data was analyzed and compared to an established control limit.This evaluation indicated that the patient median result for lot 19654fn00 is within the established control limits, therefore, no unusual reagent lot performance was identified.Trending review determined no adverse trend for the issue for the product.Preventive actions (capa) review on lot 19654fn00 did not show any potential non-conformances, or deviations related to the current complaint issue.Labelling was reviewed and found to adequately address the issue under review.Based on the investigation, no systemic issue or deficiency of the architect cea assay, lot number 19654fn00, was identified.

Brand Name
ARCHITECT CEA REAGENT KIT
Common Device Name
SYSTEM, TEST, CARCINOEMBRYONIC ANTIGEN
Manufacturer (Section D)
ABBOTT IRELAND
finisklin business park
sligo F91VY 44
EI  F91VY44
MDR Report Key11230436
Report Number3008344661-2021-00022
Device Sequence Number3861740
Product Code DHX
UDI-Device Identifier00380740014575
UDI-Public00380740014575
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K990774
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/10/2022
Device Model Number07K68-27
Device Catalogue Number07K68-27
Device Lot Number19654FN00
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/07/2021
Supplement Date Received by Manufacturer04/06/2021
06/07/2021
Initial Report FDA Received Date01/26/2021
Supplement Report FDA Received Date04/06/2021
06/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2000SR INST, 03M74-02, ISR53511.; ARC I2000SR INST, 03M74-02, ISR53511.; ARC I2000SR INST, 03M74-02, ISR53511.; ARC I2000SR INST, 03M74-02, ISR53511